# SDR IPXA2014031482235

- Difficulty date: February 25, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Gouged
- Location: Bs 1002 L41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, REPAIR AT LOWER AFT CORNER OF LOWER FWD CARGO DOOR CUT-OUT GOUGED ALONG EDGE.  REPAIRED DOUBLER/TRIPLER EDGE BS 1002, L40R, L42R IAW EA 011- 5330-01-A5140, REV IR AND EO MD11-5330-53734-A.
